MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT THEON PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART VALVE

EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT THEON PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART VALVE
Model Number 2700TFX
Medical Device Problem Codes Patient Device Interaction Problem (4001); Intravalvular regurgitation (4068)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 07/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was reported that a patient with a 29mm 2700tfx aortic valve underwent a valve-in-valve procedure after an implant duration of 8 years, 3 months due to severe aortic regurgitation and prosthetic valve dysfunction.The patient presented with shortness of breath.The procedure was performed with a 29mm 9755rsl transcatheter valve.The patient tolerated procedure well and was transferred to stepdown in stable condition.
 
Additional Manufacturer Narrative
H11: corrected data: h6 - device code(s).H11: additional manufacturer narrative: updated sections b4, b5, b7.Updated sections g3, g6.Updated sections h2, h6 - type of investigation; investigation findings; investigation conclusions.Thrombosis is a condition in which blood coagulates and creates what is commonly known as blood clots.Thrombosis can cause life-threatening conditions requiring immediate medical attention.Bioprosthetic valve thrombosis (bpvt) is one category of bioprosthetic valve dysfunction and is an increasingly recognized complication of tissue valve prosthesis.Bpvt usually occurs late after implantation and can be further categorized into two subcategories: clinical valve thrombosis (cvt) and subclinical valve thrombosis (slt).Clinical valve thrombosis is defined as clinically apparent prosthetic valve dysfunction with the typical finding of an increased transvalvular gradient with a mobile mass/thrombus on the prosthetic heart valve as visualized by echocardiography or multi-detector computed tomography (mdct).There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.Valve thrombosis is a known potential risk associated with the use of bioprosthetic heart valves, which is included in the instructions for use (ifu), and there is no evidence to suggest a manufacturing non-conformance or defect contributed, thus no further evaluation is needed.Based on the information available, the most likely cause is patient factors.The device history record (dhr) review was completed, and no relevant non-conformances were identified.There were no issues identified that would have impacted this event.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was reported that a patient with a 29mm 2700tfx aortic valve underwent a valve-in-valve procedure after an implant duration of 8 years, 3 months due to thrombus, severe regurgitation, severe stenosis.The procedure was performed with a 29mm 9755rsl transcatheter valve.Per medical records received, the patient was recently managed with warfarin for suspected av thrombus.The patient presented to the ed with progressive sob orthopnea, chest pain and exercise intolerance.There were minimal valve calcifications.The patient was transferred to icu.

Brand Name
CARPENTIER-EDWARDS PERIMOUNT THEON PERICARDIAL BIOPROSTHESIS
Common Device Name
REPLACEMENT HEART VALVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2 - office m2013
irvine, CA 92614
9492500222
MDR Report Key22779201
Report Number2015691-2025-06547
Device Sequence Number21042994
Product Code DYE
UDI-Device Identifier00690103194067
UDI-Public(01)00690103194067(17)201020
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P860057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/20/2020
Device Model Number2700TFX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age60 YR
Patient SexMale